Almost-periodic solution of linearized Hasegawa–Wakatani equations with vanishing resistivity
Rendiconti del Seminario Matematico della Università di Padova, Tome 133 (2015), pp. 215-240
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2015__133__215_0,
author = {Kondo, Shintaro},
title = {Almost-periodic solution of linearized {Hasegawa{\textendash}Wakatani} equations with vanishing resistivity},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {215--240},
year = {2015},
publisher = {Seminario Matematico of the University of Padua},
volume = {133},
mrnumber = {3354952},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2015__133__215_0/}
}
TY - JOUR AU - Kondo, Shintaro TI - Almost-periodic solution of linearized Hasegawa–Wakatani equations with vanishing resistivity JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2015 SP - 215 EP - 240 VL - 133 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2015__133__215_0/ LA - en ID - RSMUP_2015__133__215_0 ER -
%0 Journal Article %A Kondo, Shintaro %T Almost-periodic solution of linearized Hasegawa–Wakatani equations with vanishing resistivity %J Rendiconti del Seminario Matematico della Università di Padova %D 2015 %P 215-240 %V 133 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2015__133__215_0/ %G en %F RSMUP_2015__133__215_0
Kondo, Shintaro. Almost-periodic solution of linearized Hasegawa–Wakatani equations with vanishing resistivity. Rendiconti del Seminario Matematico della Università di Padova, Tome 133 (2015), pp. 215-240. http://geodesic.mathdoc.fr/item/RSMUP_2015__133__215_0/